MAUDE Adverse Event Report: Fisher & Paykel Healthcare Ltd F&P Neopuff; Neopuff Infant Resuscitator

Fisher & Paykel Healthcare Ltd F&P Neopuff; Neopuff Infant Resuscitator
Model Number RD900AEU
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in texas reported that the gas outlet port of a rd900aeu neopuff infant resuscitator was broken.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4) fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.

Brand Name
F&P Neopuff
Common Device Name
Neopuff Infant Resuscitator
Manufacturer (Section D)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
+1(949)434-1005
MDR Report Key50704329
Report Number9611451-2026-02662
Device Sequence Number20312181
Product Code FMT
UDI-Device Identifier09420012410931
UDI-Public(01)09420012410931(10)2103859452(11)250714
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K971695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRD900AEU
Device Catalogue NumberRD900AEU
Device Lot Number2103859452
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown